1 doctor weighed in:

I take wellbutrin (bupropion) for depression/anxiety. I also have cerebral palsy. A friend told me that wellbutrin (bupropion) makes spasticity worse. Is this true?

1 doctor weighed in
Dr. Yash Khanna
Family Medicine

In brief: No it is not true

Even though wellbrutin has several CNS side effects but it does not make spasticity worse.
It can cause trmors, pseudoparkinson(which is involuntary movements ) and others but will have no effect on spasticity.

In brief: No it is not true

Even though wellbrutin has several CNS side effects but it does not make spasticity worse.
It can cause trmors, pseudoparkinson(which is involuntary movements ) and others but will have no effect on spasticity.
Dr. Yash Khanna
Dr. Yash Khanna
Thank
Get help from a real doctor now
Dr. Jonathan Jassey
Board Certified, Pediatrics
14 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors